Title: Oscillation theorems for second-order non-linear differential equation with a non-linear neutral term

Authors: Sivaraj Tamilvanan; Ethiraju Thandapani; Said R. Grace

Addresses: Department of Mathematics, SRM University, Kattankulathur, Tamil Nadu, India ' Ramanujan Institute for Advanced Study in Mathematics, University of Madras, Chennai, Tamil Nadu 600005, India ' Department of Engineering Mathematics, Faculty of Engineering, Cairo University, Orman, Giza 12221, Egypt

Abstract: In this paper, the authors present sufficient conditions for the oscillation of all solutions of the second order nonlinear neutral differential equation with sub-linear neutral term. The obtained results generalize and improve those reported in the literature. Examples are provided to illustrate the importance of the main results.

Keywords: differential equation; non-linear neutral term; oscillation.

DOI: 10.1504/IJDSDE.2017.087501

International Journal of Dynamical Systems and Differential Equations, 2017 Vol.7 No.4, pp.316 - 327

Available online: 09 Oct 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article